Browse By Publication: Australian Journal of Statistics

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 2.

Wang, Y-G. (1997) Error bounds for calculation of the Gittins indices. Australian Journal of Statistics, 39(2), pp. 225-233.
Number of citations in Web of ScienceĀ® 3

Wang, You-Gan & Yin, Ming (1997) Estimation for the general sample selection models. Australian Journal of Statistics, 39(1), pp. 17-24.

This list was generated on Sun Jun 25 12:30:19 2017 AEST.